Application of Gauss-Bonnet theorem to geodesy


Kizilsu G.

JOURNAL OF SURVEYING ENGINEERING-ASCE, vol.128, no.3, pp.125-135, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 128 Issue: 3
  • Publication Date: 2002
  • Doi Number: 10.1061/(asce)0733-9453(2002)128:3(125)
  • Title of Journal : JOURNAL OF SURVEYING ENGINEERING-ASCE
  • Page Numbers: pp.125-135

Abstract

The Gauss-Bonnet theorem was studied and applied to a geodesic triangle and the results given. The aim of this,paper is to take a subject whose results are given mostly superficial treatment and present a more clear and easily understandable introductory treatment for geodesy. education.